# SDR ZW0A0210201

- Difficulty date: September 28, 2002
- Submitted: September 30, 2002
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 20,827 hours, 6,563 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825J
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, B, H
- Precautionary procedure: A

## Discrepancy

THE LEFT GENERATOR CONTROL OFF LIGHT AND LEFT BUS TIE ISOLATION LIGHT ILLUMINATED, ACCOMPANIED BY SMOKE IN CABIN AND COCKPIT.  FLIGHT RETURNED TO TPA.  CHANGED THE LEFT IDG AND LEFT GENERATOR CONTROL PANEL.
